Table of Contents
ISRN Mathematical Analysis
Volume 2013 (2013), Article ID 501382, 6 pages
http://dx.doi.org/10.1155/2013/501382
Research Article

Asymptotic Series of General Symbol of Pseudo-Differential Operator Involving Fractional Fourier Transform

1DST-CIMS, Department of Applied Mathematics, Indian Institute of Technology, Banaras Hindu University, Varanasi 221005, India
2DST-CIMS, Banaras Hindu University, Varanasi 221005, India

Received 16 July 2013; Accepted 13 August 2013

Academic Editors: T. Ozawa, W. Yu, and C. Zhu

Copyright © 2013 S. K. Upadhyay et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

An asymptotic series of general symbol of pseudo-differential operator is obtained by using the theory of fractional Fourier transform.